# SDR CALA0400192

- Difficulty date: March 1, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 19,654 hours, 5,083 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 69455559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR LOWER STOP FITTINGS NR 2 AND NR 3 CORRODED AT STA 572.  THE FITTINGS WERE REPLACED IAW SRM 51-40-02.
